MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-24-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 98 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, swelling, stiffness and instability.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D added brand name (ps tibial inserts sz 4, 13mm) catalog number (204-24-13), serial number ((b)(6)) & udi number ((b)(4)).H6: corrected the following: type of investigation.The reason the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
PS TIBIAL INSERTS SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key20294429
Report Number1038671-2024-03680
Device Sequence Number8059262
Product Code JWH
UDI-Device Identifier10885862048400
UDI-Public10885862048400
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue Number204-24-13
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale